# SDR SWAA2021081895039

- Difficulty date: July 14, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 61,121 hours, 35,983 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 904
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND FASTENER HOLE AT AFT CARGO BAY BS904 RBL8 WL171. ; / [01] CORROSION ON RAIL AT AFT CARGO BAY BS904 RBL8 WL171 IS OUT OF LIMITS DUE TO FASTENER HOLE PROXIMITY TO CORROSION PER SRM 53-00-53-1A-2 FIG. 103 DETAIL D; [02] UPDATED MEASUREMENTS; [03] UPDATED MEASUREMENTS; [04] VERIFIED UPDATED MEASUREMENTS; [05] CUTOUT DAMAGE :2.1'X.75' PER SRM51-10-02; [06] VERIFIED CORRECTIVE ACTION #5; [07] ACCOMPLISHED HFEC SURFACE SCAN INSP. TO AFT CARGO FLOOR RAIL CUTOUT AREA IAW B737 NDTM P6; 51-00-00 PROC 23. NO CRACKS NOTED. TOOL ID ATS1465; N600; [08] CUTOUT DAMAGE SECTION OF RAIL FROM B.S.887+12 TO 907+6 PER SRM53-00-53-2R-2; RBL8;WL171; [09] INSPECTED CUTOUT DAMAGE SECTION OF RAIL FROM B.S.887+12 TO 907+6 PER SRM53-00-53-2R-2; RBL8;WL171; [10] HFEC INSPECTED OPEN HOLES IAW 737 NDTM PART 6 51-00-00 PROCEDURE 16; NO CRACKS NOTED. EQUIP ID#: IS000450 S/N: N500D000M120071 EQUIP ID#: ATS2407 S/N: MM1591DD064104; [11] FABRICATED REPAIR PARTS-CHANNEL BAC1509-100146 7050-T76511 LOT#1464335-1 AND SPLICE-53100004-001 LOT#BN110233 PER SRM53-00-53-2R-2.
